Compact Spaces Via \(p\)-closed Subsets

Main Article Content

Terrence A. Edwards
James E. Joseph
Myung H. Kwack
Bhamini M.P. Nayar

Abstract

In [2] the following problems were listed as open: Problem 14 [1]. Is a regular space in which every closed subset is regular-closed compact? Problem 15. Is a Urysohn-space in which every closed subset is Urysohnclosed compact? To answer the question for Hausdorff-closed spaces in the affirmative, M. H. Stone [18] used Boolean rings and M. Katˇetov [6] used topological methods. In [15], a different method was used to answer the question for Hausdorff-closed spaces and in [16], the other two questions were answered in
the affirmative. In this paper, different proofs from those in [15] and [16] are given answering all of these questions. An improvement is given as follows. If every closed subset of a Hausdorff (Urysohn)[regular] space \(X\) is an H-set (a U-set)[an R-set] then \(X\) is compact. An affirmative answer is also given to a question posed by Girou [7] and Vermeer [20] as an open question: Is a Hausdorff-closed space in which all of its Hausdorff-closed subspaces are minimal Hausdorff compact? Similar questions are also answered in the affirmative for Urysohn-closed and regular-closed spaces.

Article Details

How to Cite
Edwards, T. A. ., Joseph, J. E. ., Kwack, M. H. ., & Nayar, B. M. . (2022). Compact Spaces Via \(p\)-closed Subsets. Journal of Advanced Studies in Topology, 5(2), 8–12. Retrieved from https://m-sciences.com/index.php/jast/article/view/149
Section
Research Articles